# SDR AALA950784

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 63200036
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 0480 - AFTER TAKEOFF, WHEN LANDING GEAR RETRACTED, RT MAIN LANDING GEAR DOOR LIGHT REMAINED ILLUMINATED.  RECYCLED LANDING GEAR WITH SAME RESULTS.  AIRCRAFT RETURNED MIA AND LANDED WITHOUT INCIDENT.  REPLACED RT MAIN LANDING GEAR DOOR LIGHT SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
